Discrete-type Approximations for Non-Markovian Optimal Stopping Problems: Part II - Archive ouverte HAL Access content directly
Journal Articles Methodology and Computing in Applied Probability Year : 2020

Dates and versions

hal-03953350 , version 1 (24-01-2023)

Identifiers

Cite

Sérgio Bezerra, Alberto Ohashi, Francesco Russo, Francys de Souza. Discrete-type Approximations for Non-Markovian Optimal Stopping Problems: Part II. Methodology and Computing in Applied Probability, 2020, 22 (3), pp.1221-1255. ⟨10.1007/s11009-019-09764-y⟩. ⟨hal-03953350⟩
17 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More